# SDR SWIA201642411

- Difficulty date: June 29, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E CHAFED AT INBD L/E.  REMOVED AND INSTALLED NEW SERVICEABLE INBD VANE CAP ON LT INBD FLAP IAW SRM.
